`a`

On an application of fixed point theorem to nonlinear inclusions

Pages: 692 - 697, Issue Special, September 2011

 Abstract        Full Text (286.4K)              

Shui-Hung Hou - Department of Applied Mathematics, The Hong Kong Polytechnic University, Hong Kong, China (email)

Abstract: Sucient conditions for existence of solutions for a class of nonlinear inclusions in in nite dimensional Banach spaces are established. The results are obtained by means of fixed-point theorem for set-valued maps.

Keywords:  Fixed points, set-valued maps, inclusions, selections, closure theorem
Mathematics Subject Classification:  Primary: 47H10; Secondary: 54C60

Received: July 2010;      Revised: July 2011;      Published: October 2011.